advertisement
Question
Posted by: Cv | 2008-11-24

After effect of Steralisation????????

Good Ladies.

Please could someone , let me know if this is normal and if there is anything I can do to eliminate these symptoms .??
I had the sterilization op in June this year and have been off the pill ( Nordette) since July this year. I’ m 36years old.
I been experiencing so unusual symptoms, which I seem to think are related to the fact that im not taking the birth control pill anymore.
•  Pimples / Acne
•  Sore breast for 3 weeks out of a month
•  My breast seem to be bigger / heavier that they use to be. (Hubby doesn’ t see a problem with this … .lol..)
•  My hair seems to be falling out, (lots of hair in the bath after I’ ve washed it.)
•  The first 3 days of my periods ARE SO HEAVY… …  I have to change almost every hour.
•  Also I haven’ t gained weight BUT my middles sections ( waist) seems to be fatter than I remember?????

The only POSITIVE effect I’ ve noticed is an increase in libido… … … 

Are there any other ladies who’ ve experienced the same after the op.
Any advise will be GREATLY appreciated.
CV

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Many of these could be related to stopping the Pill. Try Vi-gro shampoo for the hair loss.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: CV | 2008-11-25

Thanx Ladies......

It is quiet scary , yes . Surely there is something that can be done.

Will let u know if i find the solution....LOL.... best of luck .
CV

Reply to CV
Posted by: Lu | 2008-11-25

Hi - I have also had my tubes tied, 2 years ago and since then heavy periods, with clotting... and having to change more often, but the period last 7 days, my boobs are so heavy and sore I want to hide away, I am trying to find out at the moment if there is anything that I can take to alleviate the problem... will keep trying... I have 4 kids and going on 40..and I am also trying to see whether this is the onset of menopause..

Reply to Lu
Posted by: CE | 2008-11-25

Hi there,
I have also been off the pill since July and I have also been experiencing major hair loss, its actually scary. I' ve never really had bad acne/pimples, but i do find that I get a few before ovulation. I' ve had some weight loss, but I have been dieting, so i cant say if it' s from coming off the pill.
I think all these changes are hormonal due to leaving the pill, although I' m pretty worried about the hiar loss.

Good luck, hope your symptoms subside soon.
CE

Reply to CE

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement